Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2011, Article ID 708987, 7 pages
http://dx.doi.org/10.1155/2011/708987
Research Article

Partially Transparent Jaumann-Like Absorber Applied to a Curved Structure

Electromagnetic Engineering Laboratory, School of Electrical Engineering, Royal Institute of Technology (KTH), 100 44 Stockholm, Sweden

Received 12 April 2011; Accepted 30 June 2011

Academic Editor: Dau-Chyrh Chang

Copyright © 2011 Alireza Motevasselian and B. L. G. Jonsson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alireza Motevasselian and B. L. G. Jonsson, “Partially Transparent Jaumann-Like Absorber Applied to a Curved Structure,” International Journal of Antennas and Propagation, vol. 2011, Article ID 708987, 7 pages, 2011. https://doi.org/10.1155/2011/708987.